# SDR FDEA201003140817

- Difficulty date: March 14, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N384FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46617
- Aircraft time: 75,496 hours, 30,399 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Sleeve
- Part number: ALC7005501
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB CONSTANT SECTION BEARING: SLEEVE UNDER RT PIVOT BEARING SHAFT CRACKED 2 PLACES.  NOTE:IPC REF 55-51-01-01 ITEM NR 270, MM REF:55-51-01-02.  REMOVED AND REPLACED HORIZONTAL STABLIZER RT AFT PIVOT BEARING SLEEVE IAW AMM 55-51-01-2
